uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Some multi-dimensional Hardy type integral inequalities
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied mathematics.
2007 (English)In: Journal of Mathematical Inequalities, ISSN 1846-579X, Vol. 1, no 3, 301-319 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we prove some new results concerning multi-dimensional Hardy typeintegral inequalities and also some corresponding limit P ́ lya–Knopp type inequalities.

Place, publisher, year, edition, pages
2007. Vol. 1, no 3, 301-319 p.
Keyword [en]
Integral inequalities, weights, multi-dimensional Hardy operator, multi- dimensional geometric mean operator
National Category
URN: urn:nbn:se:uu:diva-13448OAI: oai:DiVA.org:uu-13448DiVA: diva2:41218
Available from: 2008-01-23 Created: 2008-01-23 Last updated: 2010-05-18Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Applied mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 184 hits
ReferencesLink to record
Permanent link

Direct link